# SDR IPXA2015081492356

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,176 hours, 13,896 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED A BURNED RUBBER ODOR FROM TOP OF DESCENT.  NOT SURE OF ORIGIN.  RAN ENGINES, ALSO RAN RTS PACK CONTROLLER IAW MM 21-62-00-501.  NO ODOR NOTED AT THIS TIME PACKS RAN ALSO 21-53-00.
